# SDR HNAA2024013000057

- Difficulty date: January 5, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E016403 LH UPPER SEAT TRACK SUPPORT CORRODED AT FR 46.  : ACCOMPLISHED REPAIR ON LH UPPER SEAT TRACK SUPPORT AT FR 46 IAW EMB 145 SRM 53-00-11, ITEM 5 REPAIR TYPE C.FIGURE 207 AND PIEDMONT EO1-05-024-0055.
